# SDR DXTA2024112001172

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N655QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605655
- System (JASC): 2822 · Fuel Boost Pump
- Part: Actuator
- Part number: 99144232
- Part serial: AA74631B
- Condition: Damaged
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE THE CROSFEED PUMP WAS SWITCHED TO L TANK R ENG.  FUEL BOOST R BEGAN FLASHING.  MASTER CAUTION PRESSED & FUEL BOOST R REMAINED ON STEADY.  QRH WAS COMPLETED.  CROSSFEED SELECTED OFF.  DURING THAT TIME NO FUEL CROSSFEED WAS OBSERVED. PERFORMED FUEL CROSSFEED FROM LT TO RT TANK & RT TO LT TANK ON GROUND, NO DEFECTS.  ADVISED R & R CROSSFEED VALVE ACTUATOR AS PRECAUTION. DURING REMOVAL OF PANEL 313AL BOTH WIRE PINS BROKE OFF ISIDE OF SPLICES.   DURING REMOVAL OF ACTUATOR FOUND BOTH LOWER SCREW ALLEN HEADS TO BE STRIPPED & ROUNDED OUT.  R & R CROSSFEED VALVE ACTUATOR.  ALL FOLLOW ON CHECKS PASS. REPLACED DAMAGED SPLICES.   PERFORMED IAW MM 28-21-06, AND 20-30-15.
